# SDR 99UAL900631

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613UA
- Make and model: Boeing 767222
- Aircraft serial: 21874
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

AIRCRAFT RETURNED TO BLOCKS, SPARKS IN AFT GALLEY OVEN AREA.
